Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 99, NWS Albany, NY

July 17, 2017Hamilton County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 17, 2017, 12:29 PM EDT for Hamilton County, New York. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2017, 12:29 PM EDT (16:29 UTC)
Expired
Jul 17, 2017, 1:30 PM EDT
In force
61 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Hamilton County, NY

The radar

The Ft Drum radar (KTYX), 111 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 1:10 PM EDTHAIL 12 Nw Speculator, NYALSO REPORTED TREES DOWN AT MASON LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

854 
WUUS51 KALY 171629
SVRALY
NYC041-171730-
/O.NEW.KALY.SV.W.0099.170717T1629Z-170717T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
1229 PM EDT MON JUL 17 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Central Hamilton County in eastern New York...

* Until 130 PM EDT

* At 1229 PM EDT, a severe thunderstorm was located 11 miles
  southeast of Limekiln Lake Campground, or 16 miles southeast of Old
  Forge, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees, and power lines. 

* This severe thunderstorm will be near, 
  Lewey Lake Campground around 105 PM EDT. 
  Speculator around 110 PM EDT. 

Other locations impacted by this severe thunderstorm include Caswell
Lake, Sled Harbor, Sabael, Perkins Clearing and West Canada Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4382 7414 4382 7413 4380 7409 4374 7407
      4373 7421 4350 7418 4344 7480 4349 7477
      4369 7480 4382 7423 4381 7421 4383 7415
TIME...MOT...LOC 1629Z 259DEG 25KT 4357 7471 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DBT
1 follow-up statement
144 
WWUS51 KALY 171659
SVSALY

Severe Weather Statement
National Weather Service Albany NY
1259 PM EDT MON JUL 17 2017

NYC041-171730-
/O.CON.KALY.SV.W.0099.000000T0000Z-170717T1730Z/
Hamilton NY-
1259 PM EDT MON JUL 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR CENTRAL HAMILTON COUNTY...

At 1259 PM EDT, a severe thunderstorm was located near Speculator,
moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees, and power lines. 

This severe storm will be near...
  Moffitt Beach Campground around 105 PM EDT. 
  Lewey Lake Campground around 115 PM EDT. 
  Speculator around 120 PM EDT. 

Other locations impacted by this severe thunderstorm include Perkins
Clearing and Sled Harbor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4373 7421 4350 7418 4346 7457 4354 7459
      4369 7466
TIME...MOT...LOC 1659Z 260DEG 20KT 4359 7449 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DBT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 12:28 PM EDT, 1 minute earlier.

Area forecast discussion, Jul 17, 12:28 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Albany NY
1228 PM EDT Mon Jul 17 2017

.SYNOPSIS...
A slow moving upper level trough and weak frontal boundary will
bring showers and thunderstorms with potential gusty winds, hail
and locally heavy rainfall to the region today and Tuesday. High
pressure builds into the area on Wednesday. However, the threat
for heavy rainfall and thunderstorms returns on Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Adjusted forecast for isolated thunderstorm around KALB airport.
Rest of forecast untouched through this afternoon. Some storms
in southern Adirondacks strengthening considerably. CAPEs
exceeding 1000 J/kg in mesoscale analyses and on satellite
derived products. Will become more unstable through this
afternoon and convection will expand and strengthen.
Temperatures in the 80s this afternoon and low level dewpoints
have risen into early this afternoon.

So, surface based instability and EML over our region will make
for a stormy afternoon in some areas. Hail, damaging winds and
some localized flooding possible. The Woodgate NY Mesonet site
had around an inch and a half of rain in about an hour earlier
and some storm could train this afternoon.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
The weak low level boundary or surface trough that supports
development of new convection Tuesday, should support less
widespread convection and not as strong. The diffuse convergence
zone will be a little farther south and east where old
convective outflows will exist. So, the better chances for
storms Tuesday will be near, south and east of the Capital
District, through the Mid Hudson Valley, Berkshires and NW CT.
Storms could still be strong with CAPEs at or above 1000 J/kg
but without the steep midlevel lapse rates and unknown extent of
clouds and convective debris to potentially limit heating
Tuesday, not as confident for widespread severe weather or flash
flood potential. Highs Tuesday in the 80s but upper 70s
northern areas.

Upper energy and deeper moisture exit Tuesday night and
Wednesday as surface high pressure builds into the region.
Still, some isolated to scattered showers and storms possible
south and east of Albany on Wednesday where the weak low level
boundary washes out. Highs Wednesday in the mid to upper 80s but
around 80 higher terrain.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The extended opens with a cold front and short-wave trough in
west to northwest mid and upper level flow approaching the
region. The cold front will focus some scattered showers and
thunderstorms. The instability does not look overly abundant on
the the latest GFS with low to moderate amounts of SBCAPE in the
500-1000 J/kg range. PWATS increase to 1.25-1.75" from the
Mohawk Valley/Capital Region and southern VT south and east.
Some locally heavy rainfall will be possible with any
thunderstorms once again. It will be warm and humid ahead of the
front with sfc dewpts generally in the 60s. Highs will be in
the mid 80s to close to 90F in the valley locations with 70s to
lower 80s over the hills and mountains.

Thu night into Fri...The cold front moves south of the region
with a secondary cold front and the upper trough axis moving
through according to the latest GFS/ECMWF/Canadian GGEM in the
evening with perhaps a few showers over the higher terrain
lingering into Friday morning. High pressure builds in from
south-central Ontario. Decent cold advection occurs in the wake
of the secondary cold front with H850 temps falling to +10C to
+14C from northwest to southeast across the region. After lows
in the upper 50s to mid 60s, highs will be near normal with
lower to mid 80s in the valley locales, and upper 60s to upper
70s over the mtns.

Fri night into Saturday...High pressure ridges in from the
southeastern Canada with fair and dry weather expected. The mid
level flow becomes zonal with the next wave setting up to
approach from the upper Midwest and Great Lakes Region to close
the weekend. Humidity levels will be comfortable to open the
weekend with sfc dewpts in the upper 40s to upper 50s. Lows Fri
night will be in the 50s to around 60F with highs seasonable for
late July with 70s to lower 80s.

Sat night into Sunday...Warm advection increases ahead of the
warm front to the sfc cyclone approaching from the central and
eastern Great Lakes Region. Showers begin to move in late
Saturday night/Sunday morning. Some elevated instability coupled
with decent moisture advection will keep the threat of showers
with a chance of thunderstorms into the afternoon. Temps will
continue to be near normal.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
An upper level low will impact eastern NY and western New
England today into tonight with showers and thunderstorms. The
coverage of showers and thunderstorms will increase ahead of a
short-wave trough associated with the upper low in the mid
afternoon into the early evening hours.

VFR conditions will return this morning after the patch fog
burns off at KGFL/KPSF with some mid and high clouds
increasing at all the sites. Showers and thunderstorms will
approach KGFL/KALB around 19Z and VCSH/VCTS groups were used.
PROB30 groups were used to bring in the scattered thunderstorms
in the afternoon 21Z to 00Z/TUE at KGFL, 21Z-03Z/TUE at
KALB,KPSF and KPOU. Likely TEMPO groups will be used in the
next TAF cycle to better address thunderstorm threats and time
frames between 18Z and 03Z/TUE. Some locally heavy downpours
and small hail will be possible. Expect MVFR conditions in the
showers and thunderstorms and some reductions to IFR/LIFR
briefly.

The scattered thunderstorms may linger south and east of KALB
into this evening, but have have kept as a VCSH groups for now,
as the instability will be diminishing with the loss of the
diurnal heating. IFR/MVFR patchy fog and possibly stratus may
form tonight in the humid air mass. Have placed MVFR conditions
at KALB/KPOU after 06Z/TUE, and IFR VSBYS/CIGS at KGFL/KPSF.

The winds will be light to calm this morning, and then be from
the south at 4-7 kt late this morning into the afternoon before
becoming light and variable at 4 kt or less tonight.

Stronger winds will be possible with thunderstorms and may vary
in direction.

Outlook...

Monday Night: Moderate Operational Impact. Scattered SHRA...TSRA.
Tuesday: Moderate Operational Impact. Scattered SHRA...TSRA.
Tuesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
A few thunderstorms will impact locations from the Capital
Region north and west this morning, as a weak disturbance moves
through. The threat for showers and some thunderstorms with
potential gusty winds, hail and locally heavy rainfall increases
this afternoon and Tuesday due to an upper level low and a weak
frontal boundary impacting the region.

An increase in humidity with showers and thunderstorms are likely
today, with minimum RH values expected to be 60 to 75 percent.
Continued heat and humidity with chances for showers and
thunderstorms are expected Tuesday with minimum RH values again
60 to 75 percent. RH values will be 80 to 100 percent both Monday
and Tuesday nights.

The winds will shift to the south today at 5 to 15 mph and
continue through Tuesday.

A widespread wetting rainfall is likely today into Tuesday.

&&

.HYDROLOGY...
Widespread hydrological problems are not expected on the main
stem rivers the next several days, but localized poor drainage
and urban flooding and even isolated flash flooding will be
possible today into Tuesday.

Today into Tuesday will feature several chances for showers and
thunderstorms ahead of a cold front and an upper level low.
Some locally heavy rainfall is possible today into Tuesday in
the more humid air mass. Some of the thunderstorms may move
slowly or train over the same areas with intense rainfall rates
especially this afternoon into Tuesday. Ponding of water on
roadways and poor drainage flooding of low lying areas will be
possible. Despite high 3-hr zonal flash flood guidance values of
2.1 to about 3 inches over the HSA, there is a threat of
isolated flash flooding. The latest MMEFS guidance has no main
stem river flooding forecasted in the ALY HSA.

Dry weather may briefly return for the mid-week. Another bout
of wet weather with additional showers and thunderstorms is
possible Thursday into Friday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...NAS
NEAR TERM...NAS/JVM
SHORT TERM...NAS/JVM
LONG TERM...ELH/Wasula
AVIATION...Wasula
FIRE WEATHER...NAS/JVM
HYDROLOGY...NAS/JVM
Hazardous weather outlook, Jul 17, 4:15 AM EDT, 8 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
415 AM EDT Mon Jul 17 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-180815-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
415 AM EDT Mon Jul 17 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Today and Tonight.

There is a chance of thunderstorms today into tonight. There is a
Slight Risk some of the thunderstorms could become severe with
damaging winds and large hail one inch in diameter or greater, as the
main threats.

Locally heavy rainfall may also accompany the thunderstorms, which
could produce ponding of water on roadways and poor drainage
flooding of low lying and urban areas. Isolated flash flooding is
also possible, if thunderstorms repeatedly move over the same areas
this afternoon into tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is also a chance of thunderstorms Tuesday, Thursday, and again
on Sunday mainly in the afternoon into the early evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible later today.

In the hours before

Special weather statement, Jul 17, 6:32 AM EDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Albany NY
632 AM EDT MON JUL 17 2017

NYZ032-033-171115-
Northern Herkimer-Hamilton-
632 AM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND
NORTHERN HERKIMER COUNTIES...

At 632 AM EDT, a strong thunderstorm was located over McKeever, or 8
miles southwest of Old Forge, moving northeast at 40 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

This storm will be near...
  Nicks Lake Campground around 640 AM EDT.
  Old Forge around 645 AM EDT.
  Alger Island Public Campground around 650 AM EDT.
  Inlet, Eagle Bay, Limekiln Lake Campground and Big Moose around
  655 AM EDT.
  Brown Tract Pond Campground and Eighth Lake Campground around 705
  AM EDT.
  Raquette Lake around 710 AM EDT.
  Golden Beach Campground and Forked Lake Public Campground around
  715 AM EDT.

Other locations impacted by this storm include Hasbroucks, Russian
Lake, Eagle Nest, Minnehaha, Thendara, Carter Station, Quaker Beach,
First Lake, Sagamore and Wolf Lake Landing.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4402 7457 4380 7436 4350 7509 4372 7512
TIME...MOT...LOC 1032Z 236DEG 35KT 4362 7508

Wasula
Special weather statement, Jul 17, 7:37 AM EDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Albany NY
737 AM EDT MON JUL 17 2017

NYZ032-033-171215-
Northern Herkimer-Hamilton-
737 AM EDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HAMILTON
AND NORTHEASTERN HERKIMER COUNTIES...

At 736 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Cranberry Lake to 9 miles southeast of
Wanakena to 9 miles south of Limekiln Lake Campground to 9 miles
northeast of Ohio. Movement was northeast at 35 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

These storms will be near...
  Limekiln Lake Campground around 750 AM EDT.
  Eighth Lake Campground around 800 AM EDT.
  Raquette Lake and Brown Tract Pond Campground around 805 AM EDT.
  Golden Beach Campground around 810 AM EDT.
  Blue Mountain Lake, Forked Lake Public Campground and Lake Durant
  Campground around 815 AM EDT.

Other locations impacted by these storms include Hasbroucks,
Nehasane, Russian Lake, Eagle Nest, Quaker Beach, Catlin Lake,
Deerland, Herkimer Landing, Caswell Lake and Sabattis.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4397 7425 4392 7434 4390 7431 4373 7447
      4335 7497 4354 7479 4407 7487 4412 7428
TIME...MOT...LOC 1136Z 216DEG 30KT 4422 7486 4401 7483 4358 7477 4345
7489

TAW
Special weather statement, Jul 17, 9:52 AM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Albany NY
952 AM EDT MON JUL 17 2017

NYZ032-171430-
Northern Herkimer-
952 AM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HERKIMER COUNTY...

At 952 AM EDT, a strong thunderstorm was located 9 miles southeast of
Indian River, or 17 miles northwest of Old Forge, moving northeast at
30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

this storm will remain over mainly rural areas of northern Northern
Herkimer County, including the following locations: Moshier Falls and
Lyon Lake.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4405 7506 4407 7486 4395 7484 4381 7514
      4406 7517 4408 7513
TIME...MOT...LOC 1352Z 231DEG 27KT 4391 7519

DBT
Special weather statement, Jul 17, 11:21 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albany NY
1121 AM EDT MON JUL 17 2017

NYZ032-171600-
Northern Herkimer-
1121 AM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER COUNTY...

At 1120 AM EDT, a strong thunderstorm was located near Forestport, or
11 miles east of Boonville, moving northeast at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  McKeever around 1135 AM EDT.
  Nicks Lake Campground around 1150 AM EDT.
  Old Forge around 1155 AM EDT.
  Alger Island Public Campground and Eagle Bay around 1200 PM EDT.

Other locations impacted by this storm include Atwell, Wolf Lake
Landing, Minnehaha, Thendara, Mountain Lodge, North Wilmurt and First
Lake.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4383 7482 4356 7479 4340 7508 4366 7512
TIME...MOT...LOC 1520Z 229DEG 25KT 4348 7511

DBT
Special weather statement, Jul 17, 12:04 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
1204 PM EDT MON JUL 17 2017

NYZ032-033-171700-
Northern Herkimer-Hamilton-
1204 PM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL HAMILTON AND
CENTRAL HERKIMER COUNTIES...

At 1204 PM EDT, a strong thunderstorm was located 8 miles southeast
of McKeever, or 12 miles south of Old Forge, moving east at 20 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

this storm will remain over mainly rural areas of southern Northern
Herkimer and west central Hamilton Counties, including the following
locations: Caswell Lake, Atwell, North Wilmurt, First Lake, Wolf Lake
Landing and Herkimer Landing.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4375 7473 4349 7458 4342 7505 4353 7510
      4360 7511
TIME...MOT...LOC 1604Z 247DEG 16KT 4353 7497

DBT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 5:56 AM EDTSpecial Weather StatementALYHerkimer49 min
Jul 17, 6:32 AM EDTSpecial Weather StatementALYHamilton43 min
Jul 17, 6:33 AM EDTSevere Thunderstorm WarningALYHamilton, Herkimer57 min
Jul 17, 7:37 AM EDTSpecial Weather StatementALYHamilton38 min
Jul 17, 9:52 AM EDTSpecial Weather StatementALYLewis38 min
Jul 17, 11:21 AM EDTSpecial Weather StatementALYHerkimer39 min
Jul 17, 11:59 AM EDTAreal Flood AdvisoryALYHerkimer3 hr
Jul 17, 12:04 PM EDTSpecial Weather StatementALYHerkimer56 min
Jul 17, 12:42 PM EDTSevere Thunderstorm WarningALYHerkimer63 min
Jul 17, 1:25 PM EDTSpecial Weather StatementALYOneida35 min
Jul 17, 1:30 PM EDTAreal Flood AdvisoryALYHerkimer3 hr
Jul 17, 1:31 PM EDTSevere Thunderstorm WarningALYHamilton, Warren59 min
Jul 17, 1:54 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer66 min
Jul 17, 2:28 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton62 min
Jul 17, 2:41 PM EDTSpecial Weather StatementALYWarren64 min
Jul 17, 2:56 PM EDTAreal Flood AdvisoryALYFulton, Hamilton3 hr
Jul 17, 3:14 PM EDTSpecial Weather StatementALYSaratoga61 min
Jul 17, 3:42 PM EDTAreal Flood AdvisoryALYHerkimer3 hr
Jul 17, 3:44 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren61 min
Jul 17, 3:47 PM EDTAreal Flood WarningALYFulton3 hr
Jul 17, 3:53 PM EDTSevere Thunderstorm WarningALYHerkimer25 min
Jul 17, 4:04 PM EDTSpecial Weather StatementALYSaratoga56 min
Jul 17, 4:30 PM EDTAreal Flood AdvisoryALYSaratoga, Schenectady2 hr
Jul 17, 4:30 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady45 min
Jul 17, 4:47 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington58 min
Jul 17, 5:46 PM EDTSpecial Weather StatementALYSaratoga, Schenectady44 min
Jul 17, 5:50 PM EDTFlash Flood WarningALYSaratoga, Schenectady5 hr
Jul 17, 6:31 PM EDTSpecial Weather StatementALYSchoharie59 min
Jul 17, 6:52 PM EDTSpecial Weather StatementALYRensselaer38 min
Jul 17, 7:26 PM EDTSpecial Weather StatementALYAlbany, Schenectady49 min
Jul 17, 7:59 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Saratoga, Schenectady3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.